Volume 20, issue 2 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The prism manifold realization problem

William Ballinger, Chloe Ching-Yun Hsu, Wyatt Mackey, Yi Ni, Tynan Ochse and Faramarz Vafaee

Algebraic & Geometric Topology 20 (2020) 757–816
Bibliography
1 J Berge, Some knots with surgeries yielding lens spaces, preprint (1990) arXiv:1802.09722
2 J Berge, S Kang, The hyperbolic PP, PSFd, and PSFm knots in S3, preprint (2014)
3 S A Bleiler, C D Hodgson, Spherical space forms and Dehn filling, Topology 35 (1996) 809 MR1396779
4 S Boyer, X Zhang, Finite Dehn surgery on knots, J. Amer. Math. Soc. 9 (1996) 1005 MR1333293
5 M Culler, C M Gordon, J Luecke, P B Shalen, Dehn surgery on knots, Ann. of Math. 125 (1987) 237 MR881270
6 J C Dean, Small Seifert-fibered Dehn surgery on hyperbolic knots, Algebr. Geom. Topol. 3 (2003) 435 MR1997325
7 M I Doig, On the number of finite p∕q–surgeries, Proc. Amer. Math. Soc. 144 (2016) 2205 MR3460179
8 S K Donaldson, An application of gauge theory to four-dimensional topology, J. Differential Geom. 18 (1983) 279 MR710056
9 M Eudave Muñoz, Band sums of links which yield composite links : the cabling conjecture for strongly invertible knots, Trans. Amer. Math. Soc. 330 (1992) 463 MR1112545
10 J E Greene, The lens space realization problem, Ann. of Math. 177 (2013) 449 MR3010805
11 J E Greene, L–space surgeries, genus bounds, and the cabling conjecture, J. Differential Geom. 100 (2015) 491 MR3352796
12 L Gu, Integral finite surgeries on knots in S3, preprint (2014) arXiv:1401.6708
13 E Li, Y Ni, Half-integral finite surgeries on knots in S3, Ann. Fac. Sci. Toulouse Math. 24 (2015) 1157 MR3485330
14 W B R Lickorish, A representation of orientable combinatorial 3–manifolds, Ann. of Math. 76 (1962) 531 MR151948
15 L Moser, Elementary surgery along a torus knot, Pacific J. Math. 38 (1971) 737 MR383406
16 Y Ni, X Zhang, Finite Dehn surgeries on knots in S3, Algebr. Geom. Topol. 18 (2018) 441 MR3748249
17 P Ozsváth, Z Szabó, Absolutely graded Floer homologies and intersection forms for four-manifolds with boundary, Adv. Math. 173 (2003) 179 MR1957829
18 P Ozsváth, Z Szabó, On the Floer homology of plumbed three-manifolds, Geom. Topol. 7 (2003) 185 MR1988284
19 P Ozsváth, Z Szabó, On knot Floer homology and lens space surgeries, Topology 44 (2005) 1281 MR2168576
20 P Ozsváth, Z Szabó, On the Heegaard Floer homology of branched double-covers, Adv. Math. 194 (2005) 1 MR2141852
21 P Scott, The geometries of 3–manifolds, Bull. London Math. Soc. 15 (1983) 401 MR705527
22 W P Thurston, Three-dimensional manifolds, Kleinian groups and hyperbolic geometry, Bull. Amer. Math. Soc. 6 (1982) 357 MR648524
23 A H Wallace, Modifications and cobounding manifolds, Canadian J. Math. 12 (1960) 503 MRMR125588